# SDR SWAA201212210798

- Difficulty date: December 3, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 33,161 hours, 22,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 90011657
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL, FWD VERTICAL DOOR CUTOUT ON AC SIDE CRACKED AT RADIOUS.   REPAIRED CUTOUT PER SRM.
